# SDR DALA2015040102548

- Difficulty date: March 24, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD LOWER CORNER OF WINDOW RING PAN STA Y= 1079 CABIN PASSENGER  LT SIDE.  AREA WAS REPAIR IAW SRM 53-05 PAR 139 SRM 51-30-2 AND 51-30-5 AND ERA 487747-14 MA REV ORIGINAL SRM 51-10-3, PAR 14-21.
